

Publisher: Cambridge University Press
E-ISSN: 1755-1633|49|3|523-528
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.49, Iss.3, 1994-06, pp. : 523-528
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
It has recently been shown that a Banach space enjoys the weak fixed point property if it is
Related content


Normal Structure in James Spaces
Journal of Mathematical Analysis and Applications, Vol. 204, Iss. 3, 1996-12 ,pp. :








Bulletin of the Australian Mathematical Society, Vol. 74, Iss. 1, 2006-08 ,pp. :